# SDR USAA2009090192304

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 21,146 hours, 7,896 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

FLT 94 -PHX - CABIN ODOR - NR 2 PACK FAILED SOON AFTER TAKEOFF.  STRONG ODOR, VERY WET RUNWAY POSSIBLE WATER INGESTION.  DURING DESCENT THRU 14,000 FEET NR 1 PACK EMITTED SAME DIRTY SOCK SMELL, VERY STRONG ODOR.  MAINTENANCE FOUND OIL STAINING AT THE APU INLET.  PERFORMED APU INLET CLEANING PER PRIORITY.  MAINTENANCE FOLLOW-UP WITH NO LEAKS OR SMELLS NOTED.  WILL CONTINUE TO MONITOR FOR SUBSEQUENT ODOR REPORTS.
